# SDR ASAA2015080712781

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 10,868 hours, 3,499 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE FMC "VTK" NOTED.  PROBLEM INTERMITTENT.  ACFT GROUNDED. ACCOMPLISHED FMC (R) BITE REF FIM 34-61, TASK 801 OF FIM IN FLT FAULTS SHOWS LEG, 1 FAULT, FMC-R PGM FAULT. REF H/W/S/W FAULT FIM 34-61, TASK 807.  OPS TEST NORMAL. FMC SHOWS OK IAW FIM INTERMITTENT FAULT.
